Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54738
Title: On the maximum angle condition for the conforming longest-edge n-section algorithm for large values of n
Authors: Korotov, Sergey
Plaza, Angel 
Suarez, Jose P. 
UNESCO Clasification: 120603 Análisis de errores
Keywords: Finite-Element Method
Scheme
Issue Date: 2015
Journal: Computer Aided Geometric Design 
Abstract: In this note we introduce the conforming longest-edge n-section algorithm and show that for it produces a family of triangulations which does not satisfy the maximum angle condition.
URI: http://hdl.handle.net/10553/54738
ISSN: 0167-8396
DOI: 10.1016/j.cagd.2014.12.001
Source: Computer Aided Geometric Design [ISSN 0167-8396], v. 32, p. 69-73
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Jun 20, 2021

WEB OF SCIENCETM
Citations

1
checked on Jun 20, 2021

Page view(s)

33
checked on Jun 21, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.